What causes Lethergy while on M-1-T
08-11-2004 05:10 PM
What causes Lethergy while on M-1-T
Im not a chem head when it comes to this stuff,but why so much lethergy from M-1-T.I know its a side effect but my experience with gear in years past was nothing like this..
Can it be the Testosterone itself or is it something else..Kinda curious..
08-11-2004 05:19 PM
i don't think anyone knows
08-11-2004 05:22 PM
And what about the back cramps/spasms? Why does it affect those particular muscles in that way?
08-11-2004 05:27 PM
Bump.....Npursuit or Bobo..maybe you guys can help!
Originally Posted by diamonddave
My thinking is if we can determine what causes this phenomena,maybe we can counteract it with something else..
4AD is a good example,its not a cure for the lethergy but it seems to help..
OH OH the MaDmaN is thinking again look out
08-11-2004 06:04 PM
Well there's lots of theories about M1T lethargy but nothing concrete. From SS's et al blood work we've seen factors like
1. Total testicular shutdown in as little as 48 hours
2. Persistent low blood sugar while on
3. Severe dip in cholesterol levels
4. Elevation of liver values
Personally, I think factors 1 and 2 are the most pertinent to the lethargy problem. I say this because anecdotally I used M1T about 4-5 times and used it differently every time. M1T solo cycles had the most severe sides, no doubt about it. M1T and 4AD cycles were a little less severe. M1t + 4AD and upping the amount of carbs consumed at every meal helped to alleviate most of the sides.
But the real winner has been M1T stacked with 4AD and daily 100iu HCG shots plus a lot of carbs/fat with every meal. I did this for my latest cycle and sides were pretty much non-existent, in fact I felt pretty damned good. I did gain a little fat with it but nothing terrible. The only side I felt was lurking was high blood pressure. Next time I'll add hawthorne, alliin/allicin and maybe arjuna...but I can only take so many more supps, lol.
Also, keep the M1T dose as low as possible. Fortunately, I do well on 5-10mg ed.
08-11-2004 06:41 PM
I stretch my back as much as I can. it seems to help. maybe is tightens the muscles too much?
08-11-2004 09:38 PM
I'm 12 days into a M1T & M4OHN stack and feel AWESOME
10-16-2004 07:38 PM
Isn't the lower back pain caused by the water retention? Think of when a woman is going through PMS/Period and they have lower back pain. Just a thought. Not quite sure.
10-17-2004 01:21 AM
IM 6days into m1t 1test 4ad feel normal. Waiting for results in strength.
10-18-2004 10:17 AM
Does it seem like the M4OHN keeps the sides down, similar to 4ad?
Originally Posted by Skark
Maybe even better?
10-19-2004 02:11 AM
Skark - whats your dose of M4OHN?
My Youtube Channel about Hair Loss & Anabolics-
10-19-2004 06:40 PM
If you guys are really that worried about Lethargy, maybe you should try running M1T with Methyl-4ad.
Although Methyl-4ad is extremely estrogenic, it will have all the mental and sexual boosting effects of Testosterone.
1mg of Letrozole has been shown in numerous studies to eliminate something like 95% of all estrogen in the body.
Maybe there is finally a use for Methyl-4ad, when combined with M1T and Letrozole.
10-19-2004 07:00 PM
Yeah, but then you've got two methyls together, one of them M1T. Not a great idea I would think. Not necessarily bad, but you never know is the problem. I'd stick with a 4 AD or 4 OHT transdermal. Or, perhaps better yet, just get some test eth or cyp ifyou can. Maybe even Sustanon. Not that great for a cycle by itself, but to counter M1T sides it might be just the thing.
Originally Posted by TheTom
10-19-2004 07:32 PM
lethargy sucks I mean sucks bad bad bad. I am doing 15mg/ed along with 500mg/wk of 4ad. The 4ad is IM. Still the lethargy sucks. I am goign to just start taking it all right before bed and I need some hcg as soon as I find some I am goign to hop on it.
10-19-2004 08:39 PM
M4D isn't as bad as M1t but its still harsh enough that wouldn't stack it with even MOHN.
Similar Forum Threads
By megadose in forum Anabolics
Last Post: 04-10-2008, 06:12 PM